# SDR UALA2011041101736

- Difficulty date: April 10, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 40,059 hours, 8,804 cycles
- Engine: Pwa PW4077
- System (JASC): 3080 · Ice Detection
- Part: Detector
- Part number: 0871DL6
- Condition: Failed
- Location: Ice Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ICE DETECTOR L LEFT ICE DETECTOR FAILURE.  SEE HISTORY.  NO TIME TO T- S AND REPLACE.  REPLACED DETECTOR, TEST PASSED ON MAT.
